If you need an accessible version of this item please contact JSTOR User Support

Letters to the Editor

The American Mathematical Monthly
Vol. 96, No. 8 (Oct., 1989), pp. 708-710
Stable URL: http://www.jstor.org/stable/2324719
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Letters to the Editor
Preview not available

Page Thumbnails

  • Thumbnail: Page 
708
    708
  • Thumbnail: Page 
709
    709
  • Thumbnail: Page 
710
    710